# SDR DALA14011210189

- Difficulty date: February 10, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,291 hours, 11,410 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Deformed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT WEDGE AREA UPPER SURFACE OTBD EDGE DEFORMED.  REPAIRED IAW SRM 57-43-02.
